| Model Number |
VELA CF COMP,DISS,GRN O2,TYPE A,ICON OVERLAY |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to the vyaire medical that the ventilator gives multiple hardware errors due to a defective mainboard.No patient involvement reported.